# SDR UIEA2017042900675

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,183 hours, 9,345 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734384F
- Part serial: 5695
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT GENERATOR EICAS MASSAGE, COMPLIED WITH QRH, AFTER RESET OF THE LEFT GENERATOR, THE OFF EICAS MESSAGE APPEARED AGAIN.  TROUBLESHOT IAW FIM 24-20, TASK 804 AND FOUND THE LEFT GENERATOR GCU FAILED. R & R THE LEFT GCU & OPS CHECKED GOOD IAW MM 24-22-02.
